# SDR IPXA12675329

- Difficulty date: September 15, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Engine: Ge CF680C2B6
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586939
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL POS NR 12L HAS HOLE IN OTBD PANEL, PN 146T5869-39.  FABRICATED NEW PANEL IAW EO B767-5320-9693-H AND DWG 146T5869.
